Volume 55, Number 5, September-October 2021
|Page(s)||3217 - 3223|
|Published online||09 November 2021|
A note on the paper “Necessary and sufficient optimality conditions using convexifactors for mathematical programs with equilibrium constraints”
LAMA, USMBA, FSDM, Department of Mathematics, Fes, Morocco
* Corresponding author: email@example.com
Accepted: 18 September 2021
In this work, some counterexamples are given to refute some results in the paper by Kohli [RAIRO:OR 53 (2019) 1617–1632]. We correct the fault in some of his results.
Mathematics Subject Classification: 90C30 / 90C46 / 49J52
Key words: Convexifactor / constraint qualifications / mathematical programs with equilibrium constraints / optimality conditions
© The authors. Published by EDP Sciences, ROADEF, SMAI 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.